# SDR PBVA2014092500000

- Difficulty date: August 15, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N76LP
- Make and model: Bell 206L-4
- Aircraft serial: 52056
- Engine: Allsn 250C30P
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Part time: 12,182 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 30 MINUTES IN CRUISE FLIGHT,  TOT SUDDENLY WENT TO 840 CA, PRECAUTIONARY LANDING WAS MADE AND MAINTENANCE WAS CALLED.  TOT SYSTEM WAS TESTED  AND FOUND TO BE WORKING NORMAL.  NO EXTERNAL DAMAGE WAS NOTED TO ENGINE.  ENGINE WAS R & R AND SENT TO ENGINE SHOP FOR INSPECTION.
